Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Going to gym. Started getting neck pain, headache, blurred vision, feeling nausea and lethargic. Any cure?

I increased my gym time 3 weeks ago. Last week I started getting upper left neck pain towards the base of my skull ending up with a headache and had a couple instances of blurred vision from the eye on the same side as my nck pain. This week my neck is stiff, have a faint headache behind my ears and feel a little nausea and lethargic.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
I think you could have pulled a muscle due to the vigorous exercise or you could have cervical spondylosis. The latter would be more probable if you're in your late 30s or older than that. At this stage, you need to wear a cervical collar and put an ice pack on your neck. Take Tablet motrin 1 tablet every 6 hours with food to relieve the pain.
Please see a physician. You need a Xray of the neck definitely
Hope this helps
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor